# SDR 2004FA0000933

- Difficulty date: November 27, 2004
- Submitted: December 22, 2004
- Operation: General aviation
- Aircraft: N970SJ
- Make and model: Gulstm GIV
- Aircraft serial: 1146
- Engine: Rroyce TAY6118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31023
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD CRACKED ENROUTE, CREW DIVERTED DUE TO THE FACT THAT MFG SERVICE CENTER THERE.  CREW FOLLOWED NORMAL LANDING PROCEDURES, AND LANDED AIRCRAFT UNEVENTFULLY.
